en
Scientific article
Open access
English

Liapunov Multipliers and Decay of Correlations in Dynamical Systems

Published inJournal of statistical physics, vol. 115, no. 1/2, p. 217-254
Publication date2004-04
Keywords
  • Hyperbolic systems
  • Resonances
  • Essential decorrelation rate
  • Essential spectrum
Citation (ISO format)
COLLET, P., ECKMANN, Jean-Pierre. Liapunov Multipliers and Decay of Correlations in Dynamical Systems. In: Journal of statistical physics, 2004, vol. 115, n° 1/2, p. 217–254. doi: 10.1023/B:JOSS.0000019817.71073.61
Main files (2)
Article (Submitted version)
accessLevelRestricted
Article (Published version)
Identifiers
ISSN of the journal0022-4715
61views
23downloads

Technical informations

Creation07/27/2022 12:19:00 PM
First validation07/27/2022 12:19:00 PM
Update time03/16/2023 7:03:34 AM
Status update03/16/2023 7:03:32 AM
Last indexation02/12/2024 1:41:31 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack